# SDR AALA20111030TUL01

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 75,391 hours, 35,283 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39271411
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LAS - INFLIGHT RNO-DFW.  CREW REPORTED LEFT AND RIGHT PACKS FAILED INFLIGHT.  AT APPROXIMATELY 15000 FEET ALTITUDE, RIGHT PACK RESTORED NORMAL PRESSURIZATION TO LANDING.  EMERGENCY DECLARED FLIGHT DIVERTED LAS LANDED WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT PRESSURE REGULATING VALVES AND FLOW CONTROL VALVES.  SYSTEM GROUND CHECK NORMAL OPERATION.
